Algebraic independence by Mahler’s method and -unit equations
Compositio Mathematica, Tome 92 (1994) no. 1, pp. 87-110
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__92_1_87_0,
author = {Nishioka, Kumiko},
title = {Algebraic independence by {Mahler{\textquoteright}s} method and $S$-unit equations},
journal = {Compositio Mathematica},
pages = {87--110},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {92},
number = {1},
mrnumber = {1275722},
zbl = {0802.11029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__92_1_87_0/}
}
Nishioka, Kumiko. Algebraic independence by Mahler’s method and $S$-unit equations. Compositio Mathematica, Tome 92 (1994) no. 1, pp. 87-110. http://geodesic.mathdoc.fr/item/CM_1994__92_1_87_0/